Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cyclic coverings and higher order embeddings of algebraic varieties
Fachbereich Mathematik und Informatik, Philipps-Universit├Ąt, Hans-Meerwein-Strasse, Lahnberge, 35032, MARBURG, GERMANY.
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-7186-1524
Department of Mathematics, Krakow Pedagogical Academy, ul. Podchorazych 2, 30-084, KRAKOW, POLAND.
2001 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 353, no 3, 877-891 p.Article in journal (Refereed) Published
Abstract [en]

In the present paper we study higher order embeddings in the context of cyclic coverings. Analyzing the positivity of the line bundle downstairs and its relationship with the branch divisor, we provide criteria for its pull-back to define an embedding of given order. We show that the obtained criteria are sharp. Finally, we apply them to various - sometimes seemingly unrelated-problems in algebraic geometry.

Place, publisher, year, edition, pages
2001. Vol. 353, no 3, 877-891 p.
Keyword [en]
ample line bundles, abelian-varieties, surfaces, systems
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-20217DOI: 10.1090/S0002-9947-00-02606-4ISI: 000165845700002OAI: oai:DiVA.org:kth-20217DiVA: diva2:338910
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1090/S0002-9947-00-02606-4

Authority records BETA

Di Rocco, Sandra

Search in DiVA

By author/editor
Di Rocco, Sandra
By organisation
Mathematics
In the same journal
Transactions of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf